MURAL - Maynooth University Research Archive Library



    Tools for the analysis and design of communication networks with Markovian dynamics.


    Leizarowitz, A. and Stanojević, R. and Shorten, Robert N. (2006) Tools for the analysis and design of communication networks with Markovian dynamics. IEE Proceedings - Control Theory and Applications, 153 (5). pp. 506-519. ISSN 1350-2379

    [img] Download (245kB)
    Official URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The stochastic properties of a class of communication networks whose dynamics are Markovian are analysed. The asymptotic behaviour of such a network in terms of the first and second moments of a stochastic process that describes the network dynamics is characterised and tools for their calculation are provided. Specifically, computation techniques for the calculation of these statistics are provided and that these algorithms converge exponentially fast is shown. Finally, how the results may be used for the design of network routers to realise networks with desired statistical properties is suggested.

    Item Type: Article
    Additional Information: "©2006 IEEE. Reprinted from IEE Proceedings - Control Theory and Applications. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE." http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1687492&isnumber=35592
    Keywords: Stochastic properties; Communication networks; Transmission Control Protocol; TCP; Markovian dynamcics; Additive-increase multiplicative decrease congestion control; AIMD; Hamilton Institute.
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1780
    Identification Number: https://doi.org/10.1049/ip-cta:20050171
    Depositing User: Hamilton Editor
    Date Deposited: 12 Jan 2010 12:48
    Journal or Publication Title: IEE Proceedings - Control Theory and Applications
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year